Follow
Shih-Hsien Yu
Shih-Hsien Yu
Professor, Mathematics, National University of Singapore
Verified email at nus.edu.sg - Homepage
Title
Cited by
Cited by
Year
Boltzmann equation: micro-macro decompositions and positivity of shock profiles
TP Liu, SH Yu
Communications in mathematical physics 246 (1), 133-179, 2004
2862004
Energy method for Boltzmann equation
TP Liu, T Yang, SH Yu
Physica D: Nonlinear Phenomena 188 (3-4), 178-192, 2004
2592004
The Green's function and large‐time behavior of solutions for the one‐dimensional Boltzmann equation
TP Liu, SH Yu
Communications on Pure and Applied Mathematics: A Journal Issued by theá…, 2004
1422004
Zero-dissipation limit of solutions with shocks for systems of hyperbolic conservation laws
SH Yu
Archive for rational mechanics and analysis 146, 275-370, 1999
921999
Nonlinear boundary layers of the Boltzmann equation: I. Existence
S Ukai, T Yang, SH Yu
Communications in mathematical physics 236, 373-393, 2003
912003
Nonlinear stability of rarefaction waves for the Boltzmann equation
TP Liu, T Yang, SH Yu, HJ Zhao
Archive for rational mechanics and analysis 181, 333-371, 2006
852006
Propagation of a stationary shock layer in the presence of a boundary
TP Liu, SH Yu
Archive for Rational Mechanics and Analysis 139 (1), 57-82, 1997
83*1997
Green's function of Boltzmann equation, 3-D waves
T Liu, S Yu
BULLETIN-INSTITUTE OF MATHEMATICS ACADEMIA SINICA 1 (1), 1, 2006
822006
Initial‐boundary value problem for one‐dimensional wave solutions of the Boltzmann equation
TP Liu, SH Yu
Communications on Pure and Applied Mathematics: A Journal Issued by theá…, 2007
582007
Solving Boltzmann equation, part I: Green’s function
TP Liu, SH Yu
Bull. Inst. Math. Acad. Sin.(NS) 6 (2), 115-243, 2011
482011
Nonlinear wave propagations over a Boltzmann shock profile
SH Yu
Journal of the American Mathematical Society 23 (4), 1041-1118, 2010
482010
Continuum shock profiles for discrete conservation laws I: Construction
TP Liu, SH Yu
Communications on Pure and Applied Mathematics: A Journal Issued by theá…, 1999
471999
Nonlinear Stability of Boundary Layers of the Boltzmann Equation, I. The case M <−1
S Ukai, T Yang, SH Yu
Communications in mathematical physics 244, 99-109, 2004
402004
Invariant manifolds for steady Boltzmann flows and applications
TP Liu, SH Yu
Archive for Rational Mechanics and Analysis 209, 869-997, 2013
392013
Large-time behavior of solutions for the Boltzmann equation with hard potentials
MY Lee, TP Liu, SH Yu
Communications in mathematical physics 269 (1), 17-37, 2007
282007
Nonlinear Stability of Weak Detonation Waves for a Combustion Model
TP Liu, SH Yu
Communications in mathematical physics 204, 551-586, 1999
261999
The asymptotic behavior of the hyperbolic conservation laws with relaxation on the quarter-plane
S Nishibata, SH Yu
SIAM Journal on Mathematical Analysis 28 (2), 304-321, 1997
261997
On boundary relation for some dissipative systems
TP Liu, SH Yu
Bull. Inst. Math. Acad. Sin.(NS) 6 (3), 245-267, 2011
232011
Stochastic formulation for the initial-boundary value problems of the Boltzmann equation
SH Yu
232009
On the solution of a Boltzmann system for gas mixtures
A Sotirov, SH Yu
Archive for rational mechanics and analysis 195, 675-700, 2010
202010
The system can't perform the operation now. Try again later.
Articles 1–20